ArticleOriginal scientific text
Title
On a semilinear elliptic eigenvalue problem
Authors 1
Affiliations
- Dipartimento di Matematica, Università di Bari, via Orabona 4, 70125 Bari, Italy
Abstract
We obtain a description of the spectrum and estimates for generalized positive solutions of -Δu = λ(f(x) + h(u)) in Ω, , where f(x) and h(u) satisfy minimal regularity assumptions.
Keywords
semilinear elliptic equations, nonlinear boundary-value problems, positive solutions, supersolution and subsolution method
Bibliography
- A. Ambrosetti, A perturbation theorem for superlinear boundary value problems, Math. Res. Center, Univ. of Wisconsin-Madison, Tech. Sum. Report #1446 (1974).
- A. Bahri and H. Berestycki, A perturbation method in critical point theory and applications, Trans. Amer. Math. Soc. 267 (1981), 1-32.
- G. Bonanno, Semilinear elliptic eigenvalue problems, preprint, 1995.
- G. Bonanno and S. A. Marano, Positive solutions of elliptic equations with discontinuous nonlinearities, Topol. Methods Nonlinear Anal. 8 (1996), 263-273.
- J. M. Bony, Principe du maximum dans les espaces de Sobolev, C. R. Acad. Sci. Paris Sér. A 265 (1967), 333-336.
- H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983), 437-477.
- K. J. Brown and H. Budin, Multiple positive solutions for a class of nonlinear boundary value problems, J. Math. Anal. Appl. 60 (1977), 329-338.
- M. M. Coclite, On a singular nonlinear Dirichlet problem. II, Boll. Un. Mat. Ital. B (7) 5 (1991), 955-975.
- M. M. Coclite, On a singular nonlinear Dirichlet problem. III, Nonlinear Anal. 21 (1993), 547-564.
- M. M. Coclite, On a singular nonlinear Dirichlet problem. IV, Nonlinear Anal. 23 (1994), 925-936.
- M. G. Crandall and P. H. Rabinowitz, Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. Rational Mech. Anal. 58 (1975), 207-218.
- S. Gomes, On a singular nonlinear elliptic problem, SIAM J. Math. Anal. 17 (1986), 1359-1369.
- J. P. Keener and H. B. Keller, Positive solutions of convex nonlinear eigenvalue problems, J. Differential Equations 16 (1974), 103-125.
- H. B. Keller and D. S. Cohen, Some positone problems suggested by nonlinear heat generation, J. Math. Mech. 16 (1967), 1361-1376.
- P. H. Rabinowitz, Multiple critical points of perturbed symmetric functionals, Trans. Amer. Math.Soc. 272 (1982), 753-769.